Thanks for your reply, dearest Hope,
I think there are more out there, other than WE TWO.
I read about this syndrome in Dr Lee's books ~ and also in others. Like you, I also use small doseages of bioidentical estrogen. In my research, I think the intensification of symptoms has something to do with the temporary reactivation of estrogen receptors...when we add the progesterone, which then makes all of the symtpoms worse until things settle in.
It is great to hear from you!!! Thanks and please write back anytime. I do wish this board had an oportunity for private e-mailing allowing the members to make indivual contact with those who are so similar to thesmelves in symptomatology and who could offer special insider support. Thanks so much for your hsaring...it sounds like we are similar..."a little dab will do us" (of progesterone) in the begining
My prayers go out to you also, dear Hopefully,